# SDR UPS202395

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651766424
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE REPORTED CORROSION ON FRAME AT BS 620, STR 19R-23R.  REPLACED FRAME AT BS 620, STR 19R-23R PER SRM 51-30-2.
